# SDR AWXA200400688

- Difficulty date: June 3, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 LT AT FR 68. MAINTENANCE REMOVED CORRODED BEAM Y1292 LT FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW SRM 51-42-11, FIG. 2-3, 13-14, AND 16-18.
